# SDR QXEA2011100300923

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME X8.000 LOWER FLANGE HAS CORROSION ABOVE STRINGER 25P JUST BELOW FWD LT PAX DOOR.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  REMAINING THICKNESS .043", CONFIRMED CRACK FREE REF NTM 51-00-01-250-801.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-20-23-00-01.  REMOVED 6 RIVETS TO FACILITATE GUSSET REPLACEMENT IAW 51-42-05-02-01.  FABRICATED NEW BRACKET IAW TASK CARD 6-53-1020.  ALODINE AND PRIMED AS REQUIRED IAW TASK CARD 6-53-1020 AND INSTALLED IAW SRM 51-42-05-02-01.  APPLIED TOP COAT TO INSIDE RIVETS AND BRACKET IAW SRM 51-25-25-02-01.  COMPLIED WITH TASK CARD 6-53-1020.
